# SDR FDEA201407131754

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,285 hours, 20,654 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: 0087
- Condition: Faulty
- Location: E&E Bay
- Part time: 10,499 hours, 4,896 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HAD AN INTERMITTENT 2 SEC MIN EQUIP BAY SMOKE ALARM AT CRUISE FLIGHT.  WENT AWAY WITH NO INDICATIONS OF SUBSEQUENT SMOKE OR FIRE.  REPLACED MIN EQUIPMENT BAY SMOKE DETECTOR.
